# SDR 96ZZZX5227

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738FH
- Make and model: Cessna TR182
- Aircraft serial: R18200920
- Engine: Lyc O540L3C5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Deteriorated
- Location: Firewall
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS 1979 MODEL.  ALL HOSES FORWARD OF FIREWALL, DATED 4Q78.  REPLACED HOSES.  SUBMITTER STATED MECHANICS MUST CHECK HOSE CONDITION AND DATES ON A REGULAR BASIS TO AVOID BURST HOSES.
